# SDR SWAA2022030144973

- Difficulty date: January 17, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; AFT OF DOOR FLOOR PLATE IS CORRODED (AFT TIEDOWN PLATE) / RECEIVED NEW AFT CARGO DOOR FLOOR PLATE TIEDOWN REQ MATERIAL ID MATERIAL ID IS 453A2611-2 AIW IPC 25-52-10-04 TAG # A69675 PART TO BE INSTALLED ON CARD WO 422715
